MAUDE Adverse Event Report: LIEBEL-FLARSHEIM BASE SYSTEM, ILLUMENA

LIEBEL-FLARSHEIM BASE SYSTEM, ILLUMENA
Model Number 900001C
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Overall investigation summary: a complaint was received on illumena injector 900001c serial number (b)(6) alleging the injector failed to work normally.The injector was restarted multiple times, and did not return to normal function, resulting in delay in the progress of the operation.The field service engineer went on site to investigate.The service engineer troubleshot the system per the service manual, finding that the system prompted errors pp 0013, pp 0044, and pp 0003 at power up, and replaced the power head control pcb 903040-1 using service kit pn 903040s.The unit was tested for proper operation and released for customer use.A review of guerbet complaint tracking system (cts) showed no related complaint activity for this device.Impact assessment summary: no injury to the patient/user reported.Imdrf codes: b01; c02, c0201; d02.Root / probable cause code.Defective circuit board.Root / probable cause summary: refer to investigation summary.No additional capa required at this time.Guerbet quality will continue to monitor and trend for similar issues.These trends and issues are reported on during quality metrics review and during the management reviews to consider input for additional corrective action.Disposition summary: unit returned to service.
 
Event or Problem Description
This case was reported by a facility in (b)(6) on (b)(6) 2025.Customer reports that at 22:15 on (b)(6) 2025, the patient was admitted with a chief complaint of "dizziness for 1 day" and diagnosed with: 1.Multiple brain infarctions; 2.Hypertension grade 3 (very high risk); 3.Type 2 diabetes mellitus; 4.Coronary artery atherosclerotic heart disease with cardiac function class.Cranial magnetic resonance angiography (mra) revealed: 1.An aneurysm in the ophthalmic segment of the left internal carotid artery, with a recommendation for further examination; 2.Multiple small lesions brain infarctions and partial encephalomalacia lesions.At 08:30 on (b)(6) 2025, the patient underwent "percutaneous arterial catheterization for total cerebral angiography + intracranial aneurysm embolization" in the catheterization laboratory.During the operation, the high-pressure injector failed to work normally.Even after multiple restarts, the device remained non-functional.The medical engineering department was immediately notified to feed back the issue to the manufacturer, and this malfunction affected the progress of the patient's operation.

Brand Name
BASE SYSTEM, ILLUMENA
Common Device Name
BASE SYSTEM, ILLUMENA
Manufacturer (Section D)
LIEBEL-FLARSHEIM
2111 e. galbraith rd
cincinnati
Manufacturer Contact
jacob miller
2111 e. galbraith rd
cincinnati, OH 45237
5139485765
MDR Report Key23064913
Report Number1518293-2025-00012
Device Sequence Number21343139
Product Code DXT
UDI-Device Identifier10746190002796
UDI-Public0110746190002796
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K963071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair,Inspection
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900001C
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown